# SDR 2007UALA03378

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL HORIZONTAL BULKHEAD WEB IS CRACKED BS 672, LBL 42, WL 202; BS 665, LBL 39, WL 202 AND BS 665, LBL 32, WL 202.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED WEB REPLACEMENTS, DOUBLERS AND TRIPLER REPAIRS AT BOTH LBL 42 AND LBL 39.
